Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1988, Volume 28, Pages 5–289 (Mi intf108)  

This article is cited in 33 scientific papers (total in 34 papers)

Basic ideas and concepts of differential geometry

D. V. Alekseevskii, A. M. Vinogradov, V. V. Lychagin


Full text: PDF file (43961 kB)

Bibliographic databases:
UDC: 514.7

Citation: D. V. Alekseevskii, A. M. Vinogradov, V. V. Lychagin, “Basic ideas and concepts of differential geometry”, Geometry – 1, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 28, VINITI, Moscow, 1988, 5–289

Citation in format AMSBIB
\Bibitem{AleVinLyc88}
\by D.~V.~Alekseevskii, A.~M.~Vinogradov, V.~V.~Lychagin
\paper Basic ideas and concepts of differential geometry
\inbook Geometry~--~1
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1988
\vol 28
\pages 5--289
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1315081}
\zmath{https://zbmath.org/?q=an:0675.53001|0735.53001}


Linking options:
  • http://mi.mathnet.ru/eng/intf108
  • http://mi.mathnet.ru/eng/intf/v28/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. R. Romanovskii, “Computation of local symmetries of second-order ordinary differential equations by the Cartan equivalence method”, Math. Notes, 60:1 (1996), 56–67  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. S. Kruglikov, “Obstructions to the construction of pseudoholomorphic maps”, Russian Math. Surveys, 52:3 (1997), 611–612  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. B. S. Kruglikov, “Some classification problems in four-dimensional geometry: distributions, almost complex structures, and generalized Monge–Ampere equations”, Sb. Math., 189:11 (1998), 1643–1656  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. B. S. Kruglikov, “Nijenhuis tensors and obstructions to constructing pseudoholomorphic mappings”, Math. Notes, 63:4 (1998), 476–493  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. A. Mirzoyan, “Submanifolds with semiparallel tensor fields as envelopes”, Sb. Math., 193:10 (2002), 1493–1505  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. E. Stepanov, “Vanishing theorems in affine, Riemannian, and Lorenz geometries”, J. Math. Sci., 141:1 (2007), 929–964  mathnet  crossref  mathscinet  zmath  elib
    7. R. A. Sarkisyan, “On differential invariants of geometric structures”, Izv. Math., 70:2 (2006), 307–362  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. P. I. Katsylo, D. A. Timashev, “Natural differential operations on manifolds: an algebraic approach”, Sb. Math., 199:10 (2008), 1481–1503  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. I. S. Strel'tsova, “$\mathbb R$-conformal invariants of curves”, Russian Math. (Iz. VUZ), 53:5 (2009), 67–69  mathnet  crossref  zmath
    10. I. S. Orlova, S. Ya. Shatskikh, “Differentsialnye uravneniya Pfaffa dlya uslovnykh kvantilei mnogomernykh veroyatnostnykh raspredelenii”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 2(76), 32–47  mathnet
    11. S. E. Stepanov, “Curvature and Tachibana numbers”, Sb. Math., 202:7 (2011), 1059–1069  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. P. V. Bibikov, “Classification of ternary forms with zero Hessian”, Russian Math. (Iz. VUZ), 55:9 (2011), 83–85  mathnet  crossref  mathscinet
    13. S. N. Tychkov, “Realizatsiya multiskobki Kruglikova-Lychagina v sisteme kompyuternoi algebry Maple”, UBS, 33 (2011), 127–142  mathnet
    14. P. V. Bibikov, “Ob avtomorfnykh sistemakh differentsialnykh uravnenii i $\mathrm{GL}_2(\mathbb C)$-orbitakh binarnykh form”, Ufimsk. matem. zhurn., 4:4 (2012), 38–44  mathnet
    15. L. E. Melkumova, S. Ya. Shatskikh, “Reshenie kvantilnykh differentsialnykh uravnenii Pfaffa pri otsutstvii polnoi integriruemosti”, Vestn. SamGU. Estestvennonauchn. ser., 2012, no. 3/1(94), 20–39  mathnet
    16. P. V. Bibikov, “Classification of rational functions in symplectic and metric spaces”, Russian Math. (Iz. VUZ), 57:4 (2013), 1–6  mathnet  crossref
    17. P. V. Bibikov, “Projective equivalence of smooth functions on a plane”, Russian Math. (Iz. VUZ), 57:12 (2013), 63–65  mathnet  crossref
    18. A. V. Akhmetzyanov, A. G. Kushner, V. V. Lychagin, “Geometric theory of special modes in the distributed-parameter control systems. I”, Autom. Remote Control, 74:11 (2013), 1786–1801  mathnet  crossref  isi
    19. S. E. Stepanov, “Betti and Tachibana Numbers”, Math. Notes, 95:6 (2014), 856–864  mathnet  crossref  crossref  mathscinet  isi  elib
    20. P. V. Bibikov, “Point Equivalence of Functions on the $1$-Jet Space $J^1\mathbb{R}$”, Funct. Anal. Appl., 48:4 (2014), 250–255  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    21. P. V. Bibikov, “Differential Invariants and Problems of Contact and Point Equivalence of Functions on $n$-Jet Spaces $J^n\mathbb R$”, Math. Notes, 97:1 (2015), 143–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    22. P. V. Bibikov, “Classification of control ensembles of projective points”, Russian Math. (Iz. VUZ), 59:3 (2015), 25–30  mathnet  crossref
    23. P. V. Bibikov, “On the geometry of quadratic second-order Abel ordinary differential equations”, J. Math. Sci., 223:6 (2017), 667–674  mathnet  crossref  mathscinet  elib
    24. D. A. Timashev, “On differential characteristic classes of metrics and connections”, J. Math. Sci., 223:6 (2017), 763–774  mathnet  crossref  mathscinet  elib
    25. P. V. Bibikov, “On contact equivalence of Abel cubic differential equations of the second order”, Russian Math. (Iz. VUZ), 60:3 (2016), 82–84  mathnet  crossref  isi
    26. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
    27. N. P. Mozhei, “Svyaznosti nenulevoi krivizny na trekhmernykh nereduktivnykh prostranstvakh”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:4 (2017), 381–393  mathnet  crossref  elib
    28. P. V. Bibikov, “O podgruppakh biratsionalnykh kontaktnykh otobrazhenii i gipoteze Kleina – Kellera”, Dalnevost. matem. zhurn., 18:1 (2018), 9–17  mathnet
    29. P. V. Bibikov, “On Differential Invariants and Classification of Ordinary Differential Equations of the Form $y-A(x,y)y'+B(x,y)$”, Math. Notes, 104:2 (2018), 167–175  mathnet  crossref  crossref  mathscinet  isi  elib
    30. P. V. Bibikov, N. A. Safonkin, “On classification of one class of the first order ODE”, Russian Math. (Iz. VUZ), 62:11 (2018), 1–11  mathnet  crossref  isi
    31. V. V. Shurygin, “Dzhety Li i chastichnye svyaznosti vysshikh poryadkov”, Materialy mezhdunarodnoi konferentsii Geometricheskie metody v teorii upravleniya i matematicheskoi fizike: differentsialnye uravneniya, integriruemost, kachestvennaya teoriya Ryazan, 1518 sentyabrya 2016 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 148, VINITI RAN, M., 2018, 122–129  mathnet  mathscinet
    32. P. V. Bibikov, “On classification of polynomial Hamiltonians with non-degenerated linear-stable singular point”, Russian Math. (Iz. VUZ), 63:1 (2019), 76–78  mathnet  crossref  crossref  isi
    33. A. M. Astashov, I. V. Astashova, A. V. Bocharov, V. M. Buchstaber, V. A. Vassiliev, A. Verbovetsky, A. M. Vershik, A. P. Veselov, M. M. Vinogradov, L. Vitagliano, R. F. Vitolo, Th. Th. Voronov, V. G. Kac, Y. Kosmann-Schwarzbach, I. S. Krasil'shchik, I. M. Krichever, A. P. Krishchenko, S. K. Lando, V. V. Lychagin, M. Marvan, V. P. Maslov, A. S. Mishchenko, S. P. Novikov, V. N. Rubtsov, A. V. Samokhin, A. B. Sossinsky, J. Stasheff, D. B. Fuchs, A. Ya. Khelemsky, N. G. Khor'kova, V. N. Chetverikov, A. S. Schwarz, “Alexandre Mikhailovich Vinogradov (obituary)”, Russian Math. Surveys, 75:2 (2020), 369–375  mathnet  crossref  crossref  isi
    34. L. E. Melkumova, “Construction of multivariate probability distributions with fully reproducible conditional quantiles”, Russian Math. (Iz. VUZ), 64:11 (2020), 23–38  mathnet  crossref  crossref  isi
  • Number of views:
    This page:2915
    Full text:1376

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021